Welcome, Guest. Please login or register.
April 13, 2021, 07:41:46 am

Login with username, password and session length


Members
  • Total Members: 35830
  • Latest: reyy
Stats
  • Total Posts: 759167
  • Total Topics: 64352
  • Online Today: 180
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 3
Guests: 165
Total: 168

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Changed time I take my Triumeq  (Read 4661 times)

0 Members and 1 Guest are viewing this topic.

Offline 9goug9goug

  • Member
  • Posts: 46
Changed time I take my Triumeq
« on: March 30, 2015, 02:05:05 pm »
Hey guys, got a question about something that has worried me in regards to be my treatment. Been taking Triumeq daily for about a month and a half, every day at seven pm. However, here in the UK our clocks have just gone forward an hour. My phone and computer etc automatically changed. Thus, being silly, I completely forgot about considering the time change and for the past few days have been taking it at seven. But this is an fact now an hour earlier than the usual time I have been taking it. Will this matter and mean the virus could have become immune to the Triumeq, and shall I now just carry on taking it at 7 or try and adjust it so it is the time I had been taking it before now. Thanks for any help guys.

Offline vertigo

  • Member
  • Posts: 205
Re: Changed time I take my Triumeq
« Reply #1 on: March 30, 2015, 02:24:45 pm »
The exact time is not that important.  My pharmacist told me a window of +/- two hours is fine, and that was when I was on Isentress which required 2x daily dosing.  For the once-daily drugs I wouldn't worry about it at all.  Just remember to take your pill every day and you'll be fine  :)

Offline buginme2

  • Member
  • Posts: 3,426
Re: Changed time I take my Triumeq
« Reply #2 on: March 30, 2015, 02:35:21 pm »
Really?  Your worried because your taking your meds one hour earlier than usual.  If that was really an issue don't you think we'd all be dead by now?
Don't be fancy, just get dancey

Offline 9goug9goug

  • Member
  • Posts: 46
Re: Changed time I take my Triumeq
« Reply #3 on: March 30, 2015, 02:47:05 pm »
Thanks vertigo for the peace of mind, I will do! :)

& I am totally new to all of this, and have been given what feels like tonnes of information recently so yeah I still worry about some silly stuff, but I will soon know better

Offline AT

  • Member
  • Posts: 76
  • Take your meds, keep your chin up and enjoy life.
Re: Changed time I take my Triumeq
« Reply #4 on: March 31, 2015, 02:03:55 am »
It's not silly. I've wondered the same question. My time frame is around 4 PM revolving around after school stuff when I'm making (and eating) snacks. I can't manage to eat a full meal afterwards, so the pill goes down anywhere from 3:30-5:30 PM, but usually closer to 4. I never asked and my shrinking lymph nodes have been a good sign.

Offline gam65

  • Member
  • Posts: 42
  • Enjoying life one day at a time
Re: Changed time I take my Triumeq
« Reply #5 on: March 31, 2015, 03:28:35 am »
I've been on Triumeq since December 2014 and what I try to do is take it within the two hours of the time that I've scheduled myself. I do eat first and then take it because sometimes I don't have an appetite and I've taken it and have gotten sick but try to stick to your time and the 2 hour window afterwards.

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.